# SDR AALA20111212TUL01

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 68,156 hours, 35,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER SIX, CORROSION REMOVAL OUT OF LIMITS FROM STATIONS 1031 TO 1309.  INSTALLED SERVICEABLE SEAT TRACK NUMBER SIX FROM STATION 1031-1309 AS PER AARD 51-10-00-5.
